# SDR CA100615002

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE WAS REMOVED, SUBSEQUENT TO POWER SECTION CHIP DETECTOR FLAG ILLUMINATION DURING FLIGHT.  AFTER FLIGHT CHECK, PILOT FOUND THAT PROPELLER WAS DIFFICULT TO TURN MANUALLY.  THE CHIP DETECTOR AND MAIN OIL FILTER WAS NOTED FULL OF METAL DEBRIS.  DURING DISMANTLE, INVESTIGATION OF THE POWER SECTION AND 1 ST STAGE REDUCTION CARRIER ASSY, QTY 2 OF 6 MACHINE HEX BOLTS (IPC PN 3072154, CH. 72-10-00, FIG 4, ITEM 200, PN MS9490-34) WERE FOUND WITHOUT THE BOLT HEAD ATTACHED. THE CARRIER HEX BOLTS SECURE THE 1ST STAGE CARRIER AND THE 1ST STAGE REDUCTION SPLINED ADAPTER.  THERE ARE A QTY OF 6 HEX BOLTS INSTALLED WITH KEYWASHERS AND ARE TORQUED 65 TO 85 IN. LB.  ENGINE O/H RECORDS INDICATE THAT QTY 6 BOLTS WERE REPLACED WITH NEW ONES DURING ENGINE O/H.
